# SDR 2008FA0000326

- Difficulty date: April 25, 2008
- Submitted: May 7, 2008
- Operation: General aviation
- Aircraft: N776DC
- Make and model: Beech E-90
- Aircraft serial: LW235
- Aircraft time: 8,204 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 00011001316
- Condition: Cracked
- Location: Wing
- Part time: 8,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACK EMANATES FROM THE 5TH RIVET OUTBOARD OF THE LOWER FORWARD WING BOLT FITTING, 4TH RIVET FROM END OF SPAR CAP, IN THE FRONT ROW OF RIVETS, AND EXTENDS TO THE LEADING EDGE OF CAP.  THE A/C PASSED 2-400 HOUR WING SIRM INSPECTIONS.  181 HRS INTO NEXT INTERVAL WAS WHEN CRACK WAS DETECTED DURING ROUTINE MAINTENANCE.  BEECH HAS REDUCED INTERVAL FOR EDDY CURRENT INSP OF SPAR CAP TO 200 HRS DUE TO RECURRENCE OF THIS PROBLEM REF 8110-4 FOR N692M FOR SIMILAR DETAILS.  A/C IS ON USFS CONTRACT.
